Borbényi, Márton, Csikvari, Peter. (1400). Matchings in regular graphs‎: ‎minimizing the partition function. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 10(2), 73-95. doi: 10.22108/toc.2020.123763.1742
Márton Borbényi; Peter Csikvari. "Matchings in regular graphs‎: ‎minimizing the partition function". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 10, 2, 1400, 73-95. doi: 10.22108/toc.2020.123763.1742
Borbényi, Márton, Csikvari, Peter. (1400). 'Matchings in regular graphs‎: ‎minimizing the partition function', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 10(2), pp. 73-95. doi: 10.22108/toc.2020.123763.1742
Borbényi, Márton, Csikvari, Peter. Matchings in regular graphs‎: ‎minimizing the partition function. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1400; 10(2): 73-95. doi: 10.22108/toc.2020.123763.1742


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب